# SDR ASAA2018012323282

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 16,986 hours, 5,607 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 FMC P/RST AND VTK LIGHTS ILLUMINATED ON THE GROUND.  GROUNDED - YES. RESET FMC COMPUTER 1 AND 2 C/B'S AS PER QRH. FMCS RESTORED NORMAL.
